| Model Number |
M00558390 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).A visual examination of the complaint device revealed that the balloon and the catheter did not have any visual defects.Functional analysis was performed, and the balloon was inflated without a problem; however, the balloon would not hold pressure due to the two pinholes near the middle and distal sections on the body of the balloon.This failure is likely due to factors or conditions related to procedure during the use of the device and/or the presence of sharp objects during the procedure in the dilatation area as the elevator of the scope that was reported as a sharp object by the customer that could have affected its performance and its intended purpose.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was during a dilatation of ampulla procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noticed that the balloon leaked.The procedure was completed at this time.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.Investigation results revealed that the balloon found two pinholes; therefore, this is now an mdr reportable event.